Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 166, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 16, 2006, 10:47 PM CDT for Butler County, Chase County, Cowley County, Kansas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2006, 10:47 PM CDT (03:47 UTC)
- Expired
- Jun 16, 2006, 11:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Butler County, KS, Chase County, KS, Cowley County, KS
The radar
The Wichita radar (KICT), 81 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 11:07 PM CDT | TSTM WND GST 55 | Leon, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 8:23 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 516 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 2031 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 170347
SVRICT
KSC015-017-035-170445-
/O.NEW.KICT.SV.W.0166.060617T0347Z-060617T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1047 PM CDT FRI JUN 16 2006
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS.
EASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS.
CHASE COUNTY IN CENTRAL KANSAS.
* UNTIL 1145 PM CDT.
* AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 26 MILES NORTH OF
LEON TO 22 MILES WEST OF DEXTER...MOVING EAST AT 35 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ATLANTA....BURDEN....CAMBRIDGE....CASSODAY....CEDAR POINT....
COTTONWOOD FALLS....DEXTER....ELMDALE....HYMER....LATHAM....LEON...
.MAPLE CITY....MATFIELD....MATFIELD GREEN....SAFFORDVILLE....STRONG
CITY....WONSEVU....BAZAAR....EL DORADO LAKE.
THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
DAMAGING WINDS OF 60 TO 75 MILES AN HOUR...
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
LAT...LON 3851 9682 3700 9683 3701 9652 3809 9652
3809 9636 3851 9636
$$
KETCHAM4 follow-up statements
000
WWUS53 KICT 170357
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1057 PM CDT FRI JUN 16 2006
KSC015-017-035-170445-
/O.CON.KICT.SV.W.0166.000000T0000Z-060617T0445Z/
CHASE KS-BUTLER KS-COWLEY KS-
1057 PM CDT FRI JUN 16 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN COWLEY...
EASTERN BUTLER AND CHASE COUNTIES UNTIL 1145 PM CDT...
AT 1056 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS OF 80 TO 90 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF
STRONG CITY TO LEON TO 5 MILES SOUTHEAST OF ARKANSAS CITY...AND
MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR ATLANTA BY 1105 PM CDT.
NEAR STRONG CITY BY 1110 PM CDT.
NEAR LATHAM BY 1115 PM CDT.
THE TOWNS OF EL DORADO LAKE...WONSEVU...HYMER...ELMDALE...CASSODAY...
MAPLE CITY...MATFIELD...MATFIELD GREEN...BAZAAR AND CAMBRIDGE ARE
ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3851 9682 3700 9683 3701 9652 3809 9652
3809 9636 3851 9636
$$
SCHRECK000
WWUS53 KICT 170417
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1117 PM CDT FRI JUN 16 2006
KSC015-017-035-170445-
/O.CON.KICT.SV.W.0166.000000T0000Z-060617T0445Z/
CHASE KS-BUTLER KS-COWLEY KS-
1117 PM CDT FRI JUN 16 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN COWLEY...
EASTERN BUTLER AND CHASE COUNTIES UNTIL 1145 PM CDT...
AT 1116 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS OF 60 TO 75 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF DUNLAP
TO 10 MILES EAST OF LEON TO HARDY...AND MOVING EAST AT 30 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
CHASE...EASTERN BUTLER AND EASTERN COWLEY COUNTIES...INCLUDING THE
TOWNS OF LATHAM...BURDEN...BAZAAR...MATFIELD GREEN...MATFIELD...MAPLE
CITY...DEXTER...CAMBRIDGE AND SAFFORDVILLE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3851 9682 3700 9683 3701 9652 3809 9652
3809 9636 3851 9636
$$
SCHRECK000
WWUS53 KICT 170435
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1135 PM CDT FRI JUN 16 2006
KSC015-017-035-170445-
/O.CON.KICT.SV.W.0166.000000T0000Z-060617T0445Z/
CHASE KS-BUTLER KS-COWLEY KS-
1135 PM CDT FRI JUN 16 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN COWLEY...
EASTERN BUTLER AND CHASE COUNTIES UNTIL 1145 PM CDT...
AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS OF 60 TO 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DUNLAP TO 8 MILES SOUTHWEST OF EUREKA TO GRAINOLA...
AND MOVING EAST AT 30 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
CHASE...EASTERN BUTLER AND EASTERN COWLEY COUNTIES.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3851 9682 3700 9683 3701 9652 3809 9652
3809 9636 3851 9636
$$
SCHRECK000
WWUS53 KICT 170445
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1146 PM CDT FRI JUN 16 2006
KSC015-017-035-170456-
/O.EXP.KICT.SV.W.0166.000000T0000Z-060617T0445Z/
CHASE KS-BUTLER KS-COWLEY KS-
1146 PM CDT FRI JUN 16 2006
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COWLEY...EASTERN
BUTLER AND CHASE COUNTIES HAS BEEN ALLOWED TO EXPIRE...
AT 1142 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK
SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.
LAT...LON 3851 9682 3700 9683 3701 9652 3809 9652
3809 9636 3851 9636
$$
SCHRECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 7:56 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jun 16, 7:56 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 756 PM CDT FRI JUN 16 2006 .UPDATE... FORWARD PROPAGATING MCS IN PROGRESS OF FURTHER ORGANIZING FROM CENTRAL KS SOUTHWARD INTO NORTHWESTERN OKLAHOMA THIS EVENING. DCAPE OF 1000 TO 1300 J/KG AHEAD OF THIS MCS WILL ALLOW FOR ADDITIONAL COLD POOL GENERATION WITHIN THE MCS. INTENSITY OF MCS MAY ALSO BE SUSTAINED THIS EVENING BY DEVELOPING SOUTHERLY LOW-LEVEL JET OF AROUND 40 KT OR SO. EXPECTING OCCASIONAL BOWING SEGMENTS TO CONTINUE FOR AT LEAST THE NEXT COUPLE OF HOURS...WITH SEGMENTS BOWING TOWARD THE NORTHEAST POSING THE GREATEST THREAT FOR DAMAGING WIND GUSTS. HAVE UPDATED HAZARDOUS WEATHER OUTLOOK FOR THIS SCENARIO. AFTER MIDNIGHT...THE MAIN THREATS WILL TRANSITION FROM SEVERE WX TO LOCALLY HEAVY RAINFALL. CARUSO && .PREV DISCUSSION... /ISSUED 318 PM CDT FRI JUN 16 2006/ DISCUSSION... TONIGHT: LITTLE DOUBT FORECAST FOCUS IS ON +TSRA...ESPECIALLY ACROSS CENTRAL & SC KS. HIGH AMPLITUDE MID-UPR PATTERN CONTINUES TO DOMINATE CENTRAL PLAINS WITH TROF...ORIENTED ALMOST N/S ACROSS WRN KS...TO MOVE SLOWLY E TOWARD CENTRAL KS EARLY SAT MORNING. THEREFORE...SFC COLD FRONT TO LIKEWISE MOVE SLOWLY E/SE ALLOWING RICH...DEEP-LAYER MOISTURE TO CON- TINUE STREAMING N/NE ACROSS SC & CENTRAL KS. AS OVERALL PATTERN GRAD- UALLY TRANSITIONS E...DEEP-LAYER ASCENT TO GRADUALLY INCREASE THEREBY INCREASING +RA POTENTIAL ACROSS CENTRAL & SC KS WITH GREATEST THREAT FOR +RA SLATED FROM 9PM ONWARD. FLASH FLOOD GUIDANCE...BOTH 1 & 3 HOURLY...RUNNING 2.5-3.0 SO WILL CHECK SWING ON ANY FLOOD/FLASH FLOOD WATCH FOR TIME BEING. SAT: WIDESPREAD (+)TSRA SLATED ALL AREAS AS PREVIOUSLY-MENTIONED MID-UPPER TROF CONTINUES EWD DRIFT TOWARD ERN KS. SLOW EWD TRANSITIONING OF PATTERN DICTATES INCREASING POPS TO 60-80% WITH AXIS OF HIGHEST POPS ALIGNED WITH FLINT HILLS. SAT NIGHT-SUNDAY NIGHT: CHANCES FOR TSRA GRADUALLY DIMINISHES AS BROADENING MID-UPR TROF CONTINUES EWD DRIFT TOWARD MID-MS VALLEY. INHERITED POPS APPEARED KOSHER. MON-WED NO SIGNIFICANT CHANGES TO INHERITED FORECAST. WED-NEXT FRI: A FEW TSRA ARE POSSIBLE OVER PRIMARILY CENTRAL KS WED NIGHT AS 500-MB SHORTWAVE...PROGGED TO MOVE E ALONG NE/KS BORDER...SWEEPS A WEAK COLD FRONT SE TOWARD CENTRAL KS. DRY WEATHER SLATED FOR REST OF THE PERIOD AS UPSTAIRS HIGH COVERING SRN PLAINS DOMINATES. && PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 81 65 88 / 100 80 50 40 HUTCHINSON 68 81 65 90 / 100 80 40 30 NEWTON 69 80 65 88 / 100 80 50 40 ELDORADO 69 81 66 86 / 100 80 50 40 WINFIELD-KWLD 69 83 66 85 / 100 80 60 40 RUSSELL 63 82 62 91 / 100 60 30 20 GREAT BEND 63 82 62 91 / 100 60 30 20 SALINA 68 80 66 92 / 100 70 40 30 MCPHERSON 69 80 65 91 / 100 80 40 30 COFFEYVILLE 69 81 67 85 / 90 60 60 50 CHANUTE 68 81 66 84 / 90 70 50 50 IOLA 68 81 66 84 / 90 70 50 40 PARSONS-KPPF 69 81 66 85 / 90 70 60 50 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 16, 7:48 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 748 PM CDT FRI JUN 16 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-180200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 748 PM CDT FRI JUN 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT AN ORGANIZED LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE EASTWARD THROUGH MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THIS EVENING. THE MAIN THREATS FROM THE SEVERE THUNDERSTORMS WILL BE DAMAGING WIND GUSTS OF 60 TO 70 MPH AND HAIL UP TO QUARTER SIZE. LATE TONIGHT...THE MAIN THREAT WILL TRANSITION FROM SEVERE WEATHER TO LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING...ESPECIALLY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ON SATURDAY...WIDESPREAD THUNDERSTORMS...CAPABLE OF LOCALLY HEAVY RAINS...WILL CONTINUE ACROSS THE REGION WITH THE GREATER CHANCES FOR HEAVY RAINS OCCURRING ALONG THE FLINT HILLS. ON SATURDAY NIGHT...THUNDERSTORMS WILL CONTINUE...WITH THE GREATER CHANCES SLATED FOR OKLAHOMA BORDERING COUNTIES. THE THUNDERSTORMS SHOULD NOT BE SEVERE. ON SUNDAY AND SUNDAY NIGHT...THE CHANCES FOR THUNDERSTORMS WILL GRADUALLY DIMINISH IN A WEST TO EAST MANNER...ESPECIALLY OVER CENTRAL KANSAS SUNDAY NIGHT. THE THUNDERSTORMS SHOULD NOT BE SEVERE. ON MONDAY AND MONDAY NIGHT...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS...PRIMARILY OVER SOUTHEAST KANSAS. THE THUNDERSTORMS SHOULD NOT BE SEVERE. A FEW THUNDERSTORMS MAY LINGER IN SOUTHEAST KANSAS ON TUESDAY...HOWEVER THESE THUNDERSTORMS...SHOULD THEY PERSIST...SHOULD NOT BE SEVERE. AFTER A FAIRLY BRIEF INTERMISSION TUESDAY NIGHT AND WEDNESDAY... THE NEXT CHANCE OF THUNDERSTORMS...AND THE CHANCES ARE SLIGHT... WOULD BE SLATED FOR WEDNESDAY NIGHT FOR AREAS GENERALLY ALONG... AND NORTHWEST...OF A LINE FROM KINGMAN...TO WICHITA...TO COTTONWOOD FALLS. IT IS TOO EARLY TO DETERMINE WHETHER OR NOT THE THUNDERSTORMS WILL BE SEVERE...SO ONE IS ENCOURAGED TO LISTEN FOR SUBSEQUENT HAZARDOUS WEATHER OUTLOOKS...ESPECIALLY THOSE ISSUED EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP EPS/JMC
In the hours before
Local storm report, Jun 16, 10:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1022 PM CDT FRI JUN 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND GST WICHITA 37.69N 97.34W
06/16/2006 E60 MPH SEDGWICK KS TRAINED SPOTTER
60 MPH GUST REPORTED AT 45 ST. NORTH AND 135.
&&
RBLLocal storm report, Jun 16, 10:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1035 PM CDT FRI JUN 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND GST 3 ESE BEL AIRE 37.75N 97.22W
06/16/2006 M64.00 MPH SEDGWICK KS ASOS
64 MPH WIND GUST REPORTED AT JABARA AIRPORT.
&&
CDBSpecial weather statement, Jun 16, 10:35 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1035 PM CDT FRI JUN 16 2006 KSZ053-170415- CHASE- 1035 PM CDT FRI JUN 16 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHASE COUNTY... AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF HERINGTON TO 6 MILES WEST OF BURNS...AND MOVING EAST AT 35 MPH. DAMAGING WINDS OF 60 TO 75 MPH ARE POSSIBLE WITH THESE STORMS. PEOPLE IN CHASE COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. JAKUB
Local storm report, Jun 16, 10:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1036 PM CDT FRI JUN 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST MULVANE 37.48N 97.24W
06/16/2006 E60 MPH SEDGWICK KS AMATEUR RADIO
&&
CDBLocal storm report, Jun 16, 10:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1042 PM CDT FRI JUN 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM TSTM WND GST 3 ESE BEL AIRE 37.75N 97.22W
06/16/2006 M62 MPH SEDGWICK KS ASOS
62 MPH WIND GUST REPORTED AT JABARA AIRPORT.
&&
CDBLocal storm report, Jun 16, 10:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1044 PM CDT FRI JUN 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG NEWTON 38.04N 97.34W
06/16/2006 HARVEY KS LAW ENFORCEMENT
NUMEROUS REPORTS OF TREE DAMAGE THROUGHOUT THE COUNTY.
&&
CDBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:55 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 65 min |
| Jun 16, 8:01 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 59 min |
| Jun 16, 8:07 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 53 min |
| Jun 16, 8:43 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno | 62 min |
| Jun 16, 9:03 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 57 min |
| Jun 16, 9:25 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick, Sumner | 65 min |
| Jun 16, 9:34 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 56 min |
| Jun 16, 9:43 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno | 46 min |
| Jun 16, 10:11 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Harvey, Marion, Sedgwick, Sumner | 64 min |
| Jun 16, 11:22 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood | 59 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.